# SDR UALA2010092703551

- Difficulty date: September 26, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 55,066 hours, 20,489 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 557
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN PRESS SYS FAULT, FLIGHT DIVERTED. ACFT ALSO EXPERIENCED CPC1 FAULT. CREW STATED THAT MANUAL MODE WOULD NOT HOLD PRESSURIZATION, SO THEY DECENDED TO 10,000 FT. TROUBLESHOOT REF MT21-013, PARA 2 "ACFT UNABLE TO MAINTAIN CABIN PRESSURE". REPLACED OUTFLOW VALVE IAW MM AND REPLACED BOTH CABIN PRESSURE CONTROLLERS IAW MM. ACCOMPLISHED PRESSURE CHECK IAW MM. ACFT HELD PRESSURE, NO DEFECTS NOTED. ALL TESTS PASSED WITH NO FAULTS. PRESSURIZED CABIN AND CABIN MAINTAINS PRESSURE.
